# SDR DLM11011425

- Difficulty date: August 28, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N804DE
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 43,735 hours, 5,148 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: SAAU308C
- Condition: Damaged
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE ALARM AFT TOILET CAPT SIDE BATT LOW.  DETECTOR DAMAGED.  REMOVED AND REPLACED SAME.  OPS OK.
